MathSciNet Relay Station
MathSciNet bibliographic data
MR885350 65D07 (41A05 41A15)
Sha, Zhen On interpolation by $S^1_3(\Delta^{(1)}_{mn})$. I. Approx. Theory Appl. 1 (1985), no. 4, 1–18.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement